Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Email and Telephone Directory

Staff Profile

Nicholas Georgiou - all publications

Journal Article

  • Georgiou, Nicholas, Mijatović, Aleksandar & Wade, Andrew R. (2019). Invariance principle for non-homogeneous random walks. Electronic Journal of Probability 24: 48.
  • Georgiou, Nicholas, Menshikov, Mikhail V., Petritis, Dimitri & Wade, Andrew R. (2019). Markov chains with heavy-tailed increments and asymptotically zero drift. Electronic Journal of Probability 24: 62.
  • Georgiou, Nicholas, Mijatović, Aleksandar & Wade, Andrew R. (2018). A radial invariance principle for non-homogeneous random walks. Electronic Communications in Probability 23: 56.
  • Georgiou, Nicholas, Menshikov, Mikhail V., Mijatovic, Aleksandar & Wade, Andrew R. (2016). Anomalous recurrence properties of many-dimensional zero-drift random walks. Advances in Applied Probability 48(Issue A): 99-118.
  • Gadouleau, Maximilien & Georgiou, Nicholas (2015). New Constructions and Bounds for Winkler's Hat Game. SIAM Journal on Discrete Mathematics 29(2): 823-834.
  • Georgiou, Nicholas & Wade, Andrew R. (2014). Non-homogeneous random walks on a semi-infinite strip. Stochastic Processes and their Applications 124(10): 3179-3205.
  • Crane, Edward, Georgiou, Nicholas, Volkov, Stanislav, Wade, Andrew R. & Waters, Robert J. (2011). The simple harmonic urn. Annals of Probability 39(6): 2119-2177.